# SDR SWAA2022031608706

- Difficulty date: August 27, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 61,134 hours, 26,743 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Panel
- Part number: 344CB
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZ STAB T/E PANEL 344CB HAS CRACK BETWEEN L/E AND O/B FASTENER HOLE / RECEIVED NEW R/H HORIZONTAL STAB T/E PANEL 344CB AND PANEL 344CB TO BE INSTALLED ON SWA CARD JPANEL-340-CLOSE
